The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Choosing Your MedsChoosing Your Meds
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Just started meds

Aug 1, 2012

I have recently started meds 2 days ago the skin on my legs has turned red,with patches of rashes on the foot. and they have this burning painfull sensation during the day similar to water this normal?i am taking Tribuss?

Response from Dr. Young

Hello and thanks for posting.

It's not normal to develop a rash (though not rare) after staring on new medications. Among the medicines contained with Tribuss (we call this combination pill Atripla), it's not uncommon for the efavirenz component to cause rash.

I'd speak to your healthcare provider promptly about your symptoms.

Hope that helps, BY

seven day course
white blood cells in urine

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint